# SDR YENA20110403230

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 5,516 hours, 3,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-BNA, ON GROUND HEAVY MAINTENANCE VISIT AT BNA FOUND FWD SERVICE DOOR FAILED TO DEPLOY DURING EMERGENCY CONFIGURATION CHECK.  ASSEMBLY PLATE WAS FOUND IN THE DISARMED POSITION AND SAFETIED TO KNURL SCREW.  REARMED CONTROL PLATE IAW AMM 52-41-51.
